Մաթեմատիկայի և մեխանիկայի ֆակուլտետ
Faculty of Mathematics and Mechanics
Training of specialists-mathematicians started in the YSU in 1924, in the physical - mathematical subsection of Social Science Department which became Physical-mathematical Department in 1993.:
>
Grigori A. Karagulyan

Associate Professor | Chair of Mathematical Analysis
Education
1979-1984 Faculty of Mathematics and mechanics, Yerevan State University
1984-1987 PhD:Institute of Mathematics of Armenian NAN

Academic degree
Candidate of Physical and Mathematical Sciences
Candidate thesis: “On the convergence of orthogonal series”, Institute of Mathematics of Armenian NAN, 1988
Doctor of Physical and Mathematical Sciences
Doctoral thesis: “ On the convergence and summability of trigonometric and general orthogonal series”, V.A. Steklov Mathematical Institute, Moscow, 2002

Professional experience
From 2014 to date: Head of Department of Real Analysis, Institute of Mathematics of Armenian National Academy of Sciences
From 2006 to date: Associate Professor, Yerevan State University, Faculty of Mathematics and Mechanics
2002-2014: Leader Researcher, Institute of Mathematics of Armenian National Academy of Sciences
2006-2008: Associate Professor, College of Sciences, King Saud University,Saudi Arabia
2000-2006: Associate Professor , Yerevan State University, faculty of Informatics and Applied Mathematics
1993-2002: Senior Scientific Researcher, Institute of Mathematics, Armenian National Academy of Sciences
1988-1993: Junior Scientific Researcher, Institute of Mathematics, Armenian National Academy of Sciences

Academic courses
General Courses: Mathematical Analysis, Real Analysis, Functional Analysis, Measure Theory
Special Courses: Trigonometric Series, Orthogonal Series, Hardy Spaces, Uniform distribution of sequences

Scale of professional interests
Trigonometric Series, General Orthogonal Series, Maximal Functions, Singular Integrals, Hilbert transform, Random Series, Approximation by Riemann sums

Languages
Armenian, Russian, English

Awards received
1994 Soros award

G. A. Karagulyan , D. A. Karagulyan, M. H. Safaryan
On an equivalence for differentiation bases of dyadic rectangles
2017 | Article
Colloquium Mathematicum. 2017, 146. 2, pp. 295-307
|
Karagulyan G. A. , Safaryan M. H.
On a theorem of Littlewood
2017 | Article
Hokkaido Mathematical Journal. 2017, 46, pp. 87-106
|
On exceptional sets of Hilbert transform
2017 | Article
Real Analysis Exchange. 2017, 42 (2), pp. 1-17
|
Grigori Karagulyan , György Gát
On Convergence Properties of Tensor Products of Some Operator Sequences
2016 | Article
Journal of Geometric Analysis, 2016, 26, 4, pp. 3066-3089
|
G. A. Karagulyan , K. R. Muradyan
Divergent triangular sums of double trigonometric Fourier series
2015 | Article
Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences). 2015, 50(4), p. 196-207
|
Г. А. Карагулян , Д. А. Карагулян
О характеризации экстремальных множеств в теории дифференцирования интегралов
2014 | Article
Изв. НАН Армении, 48(2014), no 6
G. A. Karagulyan , K. R. Muradyan
On the Divergence of Triangular and Sectorial Sums of Double Fourier Series
2014 | Article
Доклады НАН Армении, (114)2014, no 2, 98-100. 3. G. A. Karagulyan, K. R. Muradyan, On the divergence of Walsh and Haar series by sectorial and triangular regions, (234)2014, no 2, 3-12
Goginava, L. Gogoladze, G. Karagulyan
BMO-estimation and almost everywhere exponential summability of quadratic partial sums of double Fourier series
2014 | Article
Constructive Approximation, 40(2014), no 1, 105-120
G. A. Karagulyan , K.R. Muradyan
On the divergence of Walsh and Haar series by sectorial and triangular regions (Ուոլշի և Հաարի շարքերի տարամիտության մասին` ըստ սեկտորային և եռանկյունային տիրույթների)
2014 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2014, #2, էջ 3-12
|
On the divergence sets of Walsh-Fourier series of continuous functions
2013 | Thesis
Abstracs of Reports of International Conference dedicated to the 80th anniversary of Levan Zhizhiashvili “Fourier Analysis and Approximation Theory”. Bazaleti, Georgia, 23-28 October, 2013
Эквивалентность мартингалов и смежные вопросы
2013 | Article
Известия НАН Армении, математика, 48(2013), No 2, 51-65
On classes of everywhere divergent power series
2013 | Article
Acta Mathematica Hungarica, 140(2013), No 1-2, 36-46
On the divergence sets of some sequences of operators
2011 | Article
Thesises of International Conference of Harmonic Analysis and Approximations V, Armenia, Tsahchadzor, 2011, September 12-19
On the sweeping out property for convolution operators of discrete measures
2011 | Article
Proc. Amer. Math. Soc., 139(2011), No 7, 2543-2552
On the characterization of divergence points sets for the sequenses of operators with the localization
2011 | Article
Math. Sbornik, 2011, No 1, 11-36.
Divergence of general operators on the sets of measure zero
2010 | Article
Colloqiuium Mathematicum, 2010(121), No 1, 113-119
On the complete characterization of the divergence sets of Fourier-Haar series
2010 | Article
Journal of Contemporary Math. Anal., 2010(45), 6, 33-50
On the sweeping out property for convolution operators of discrete measures
2010 | Article
Proceedings of AMS., 2010, No6
Riemann sums and maximal functions
2009 | Article
Math. Sbornik, 2009, v. 200, No 4, 53-82
On unboundedness of maximal operators for directional Hilbert transforms
2007 | Article
Proceedings of AMS, 135 (2007), no. 10, 3133-3141
A complete characterization of R-sets in the theory of differentiation of integrals
2007 | Article
Studia Math. 181 (2007), 17-32
Всюду расходящиеся Ф-средние рядов Фурье
2006 | Article
Матем. заметки, 80(2006), No 1, 50–59
On everywhere divergence of Ф-means of Fourier series
2006 | Article
Math. Notes, 2006, vol. 80, No 1-2, 47-56
Maximal functions and lacunary sets
2005 | Article
International Conference of Approximation Theory dedicated to 100-anniversary of S. M. Nikolski, Moscow, 2005, May 22-28
Basis of rectangles and differentiation of integrals
2005 | Article
Thesises of International Conference of Harmonic Analysis and Approximations III, Armenia, Tsahchadzor, 2005, September 20-27
G. A. Karagulian , M.T.Lacey
An estimate of the maximal operators associated with generalized lacunary sets
2004 | Article
Journal of Contemporary Math. Anal., 2004, Vol. 39, No 1, 73-83
On Estimates of Maximal Operators along directionl and High dimentional Littlewood-Paley inequalities
2003 | Thesis
Thesises of International Conference Mathematics in Armenia, Armenia, Tsahchadzor, 2003, September 30-October 7
On exponential estimates of Calderon-Zygmund operators and related problems of Fourier series
2002 | Article
Math. Notes, 2002, Vol. 71, No 3, 1-14
On estimate of conjugate function by maximal function
2001 | Article
Thesises of International Conference of Harmonic Analysis and Approximations II, Armenia, Nor Amberd, 2001,September 11-18
On exponential estimates of Fourier series in Walsh system and in rearranged Haar system
2001 | Article
Journal of Contemporary Math. Anal., 2001, 4
Some summation methods for Fourier series
1998 | Article
Mat. Sb., (in Russian), 189 (1998), No. 5, 129-152, English translation in Sb. Math., 189 (1998), No. 5-6, 771-795
С. Ш. Галстян, Г. А. Карагулян
О расходимости почти всюду прямоугольных частичных сумм кратных рядов Фурье ограниченных функций
1998 | Article
Матем. заметки, 64(1998), No 1, 24–36
On the growth of integral means of function from L1 (Rn)
1997 | Article
East Journal on Approx., 3(1997), No 1, 1-12
Преобразование Гильберта и экспонен-циальные интегральные оценки прямоугольных частичных сумм двойных рядов Фурье
1996 | Article
Матем. сб., 187(1996), No 3, 55–74
S. Sh. Galstyan, G. A. Karagulyan
On almost everywhere divergence of regular partial sums of multiple Fourier series of bounded functions
1995 | Thesis
Theorey of Functions and Applications, Collection of Works Dedicated to the memory of M.M.Djrbashian, 1995, 47-48
On the growth of partial sums of multiple Fourier series
1994 | Article
International Congress of Mathematics, Zurich, 1994
О сходимости в Lp ортогональных рядов на множествах почти полной меры
1994 | Article
Изв. НАН Армении, математика, 29(1994), No 2, 59-66
О порядке роста o(loglogn) частичных сумм рядов Фурье–Стилтьеса случайных мер
1993 | Article
Матем. сб., 184(1993), No 1, 15–40
On the convergence to infinity of Fourier series along dense subsequence of numbers
1992 | Article
Analysis Mathematica, 18(1992), No 4, 249-259
Необходимое и достаточное условие дифференцируемости интегралов случайных мер в Rn по n-мерным интервалам
1991 | Article
Матем. заметки, 49(1991), No 4, 63–68
О расходимости сильных Ф-средних рядов Фурье
1991 | Article
Изв. АН Армении, математика, 26(1991), No 2, 159-162
О расходимости двойных рядов Фурье по полным ортонормированным системам
1989 | Article
Изв. АН Армении, 26(1989), No 2, 147-159
О скорости стремления к бесконечности прямоугольных интегральных средних функций из L1 (Rn)
1989 | Article
Докл. АН Армении, 89(1989), No 2, 51-53
On the convergence subsystems of an arbitrary orthonormal system
1988 | Article
Acta Sci. Math. 52(1988), 373-386
О выборе подсистемы сходимости с логарифмической плотностью из произвольной ортонормированной системы
1988 | Article
Матем. сборник, 136(1988), No 1, 41-55
О выделении подсистемы сходимости с лакунарной плотностью номеров из произвольной ортонормированной системы
1987 | Article
Докл. АН Арм. ССР, 84(1987), No 1, 17-20
Об эквивалентных ортонормированных системах
1987 | Article
Изв. АН Арм. ССР, математика, 22(1987), No 5, 510-513
О выделении подсистем безусловной сходимости из ортонормированных систем некоторого класса
1986 | Article
Докл. АН Арм. ССР, 82(1986), No 4, 160-164
On the averaging processes of the functions of bounded variation
1986 | Thesis
Acta Math. Hung., 48(1986), No 3-4, 299-300